MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - MEXICALI MEDLINE; DBD-TOTAL KNEE

MEDLINE INDUSTRIES, LP - MEXICALI MEDLINE; DBD-TOTAL KNEE
Catalog Number DYNJ910373
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
That the pulsavac in the total knee is that the pulsavac in the total knee is defective and would not work.
 
Additional Manufacturer Narrative
It was reported that the that the pulsavac in the total knee is defective and would not work.There were no reports of death, serious injury, medical intervention, or follow up care.

Brand Name
MEDLINE
Common Device Name
DBD-TOTAL KNEE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - MEXICALI
calle circuito del desierto #7
parque industrial del desierto
mexicali, baja california, 21383
MX  21383
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key25032006
Report Number1423395-2026-00078
Device Sequence Number13293570
Product Code OJH
UDI-Device Identifier10195327654740
UDI-Public10195327654740
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ910373
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown